# SDR ASAA2017062221171

- Difficulty date: June 22, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 18,192 hours, 5,864 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567104
- Part serial: 16N1D9
- Condition: Failed
- Location: Autopilot Sys
- Part time: 34,715 hours, 11,486 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCP ALTITUDE WINDOW LOCKED UP AT 25,000 SELECTED VALUE ON CLIMB OUT OF 10,000 WE TRIED FOR APPROX 8 MIN TO RESET MCP VALUE WITH BOTH A/P'S AND F/D'S OFF. AFTER SELECTING ALT INTV ON MCP WE WERE ABLE TO RESET MCP ALTITUDE TO 35,000 AND WE LATER CONFIRMED SELECTED MCP VALUES WERE ALSO INDICATED ON BOTH PFD DISPLAYS.  ACFT GROUNDED.  REPLACED MCP IAW AMM 22-11-34. INSTALLATION TEST PASSED.  ACFT OK FOR SERVICE.
